# SDR ITJ2013F00001

- Difficulty date: August 14, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N515RM
- Make and model: Piper PA-31-350
- Aircraft serial: 317405159
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Buss Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, "WHEN LANDING GEAR HANDLE PULLED- DOWN, BURNING ODOR OCCURRED, PLEASE CHECK ELECTRICAL WIRE."  DURING TROUBLESHOOTING, FOUND POWER WIRE CONNECTION TO THIRD ROW BUS-BAR LOOSE.  TIGHTENED CONNECTION, AND PERFORMED OPS CHECKS OF ALL EQUIPMENT ON THAT BUS-BAR.  INCLUDING LANDING GEAR SYS, TO ENSURE INDICATIONS OPERATED PROPERLY.  VISUAL INSPECTION OF WIRES IN THE AREA SHOWED NO SIGNS OF DAMAGE FROM HEAT.
